5 comments
  1. Ugh, I'm so sorry. IVF is incredibly hard. The hormones really wreaked havoc on me too. Estrogen made me weepy. I kept finding myself crying at random things for no reason. I did feel like my body adjusted to being on it over time, and I guess I also made mental adjustments as well. It feels like you'll be on it forever, but remember that it's just the medicine making you feel this way, that it's temporary and it's the means to an end.

    As for the nurses...unless they've been on these meds themselves, they don't know what they're talking about. I heard one of the nurses at my clinic telling a patient that she shouldn't feel any side effects from the Estrogen because it's a hormone that exists in her body already. Yeah. Right. That was such a crock, I almost stepped in to tell the patient not to listen to her...

    ReplyDelete
  2. Whenever you feel all those crappy things the pills make you feel try and remind yourself that it is just the medication. Thinking of you dear.

    ReplyDelete
  3. Thinking of you Ali and hoping better days are ahead as you continue the medication. I am a super emotional person, so I am really scared of what these drugs are going to do to me. The nurse told me the other day that she had a really emotional woman who told her the drugs actually helped stabilize her. I'm trying to be realistic about it...and I appreciate your sharing this experience with us.

    ReplyDelete
  4. I know what you mean. I'm not really keen on taking all these drugs, which is why I decided to try to do a natural one again, but be monitored more closely. Hope you start to feel better. Leigh

    ReplyDelete
  5. It is my impression that people who don't have to go through IVF, generally speaking of course, don't understand how difficult this journey and these meds really are. To be fair, there is no way they could know how difficult it is but I get the feeling most fertiles think it's not that big of a deal. Hugs to you; hope you are feeling better.

    ReplyDelete